MathSciNet Relay Station
MathSciNet bibliographic data
MR1214736 35J60 (35J65)
Ferone, Vincenzo; Posteraro, M. Rosaria On a class of quasilinear elliptic equations with quadratic growth in the gradient. Nonlinear Anal. 20 (1993), no. 6, 703–711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement